# SDR DALA14005339210

- Difficulty date: January 20, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N910DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53390
- Aircraft time: 49,513 hours, 26,416 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AFT PRESSURE BULKHEAD WEB FORWARD FACE, HAS CORROSION AT LOWER CENTER DOUBLER. FOUND BEYOND LIMITS IAW SRM 53-00-01.  FABRICATED, AND INSTALLED NEW DOUBLER IAW DWG  5910130.
